# SDR CALA2025061705605

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 34,118 hours, 3,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE PRESSURE REPORTED BY CREW TO BE IN RED, BAND. ACCOMPLISHED DOOR 4L SLIDE PRESSURE INDICATION REF. TASK 25-66-01-200-801 ,NEDDLE TOUCHING GREEN AREA.
